On exact order estimates of N-widths of classes of functions analytic in a simply connected domain

Authors

  • S. B. Vakarchuk Днепропетр. ун-т им. А. Нобеля

Abstract

In the spaces E q(Ω), 1 < q < ∞, introduced by Smirnov, we obtain exact order estimates of projective and spectral n-widths of the classes W r E p(Ω) and W r E p(Ω)Ф in the case where p and q are not equal. We also indicate extremal subspaces and operators for the approximative values under consideration.

Published

25.04.1996

Issue

Section

Short communications

How to Cite

Vakarchuk, S. B. “On Exact Order Estimates of N-Widths of Classes of Functions Analytic in a Simply Connected Domain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 4, Apr. 1996, pp. 543-7, https://umj.imath.kiev.ua/index.php/umj/article/view/5318.